# SDR WRLA2007031

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flaps
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND LEFT WING OUTBOARD FLAP WEDGE INBOARD SIDE DISBOND ABOUT 4 INCHES.  CHECK THE DAMAGE AREA AND CLEANUP.  BONDED FIBERGLASS FABRIC USE WET LAYUP AT TEMP 160 DEGREE F, 90 MINS VACUUM;22 INCH/HG CURE PER MD11F SRM VOL 57-90-00 & VOL II 51-62-01 REV.38.  TAP TEST & CONDITION CHK WAS SATISFACTORY.
